Letters to the Editor: The authors reply

Maureen S. Durkin, Matthew J. Maenner, Christopher M Cunniff, Laura A. Schieve, Mark A. Albanese

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1406-1407
Number of pages2
JournalAmerican Journal of Epidemiology
Volume169
Issue number11
DOIs
Publication statusPublished - Jun 2009

ASJC Scopus subject areas

  • Epidemiology

Cite this

Durkin, M. S., Maenner, M. J., Cunniff, C. M., Schieve, L. A., & Albanese, M. A. (2009). Letters to the Editor: The authors reply. American Journal of Epidemiology, 169(11), 1406-1407. https://doi.org/10.1093/aje/kwp063